# SDR ASAA2014011012363

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,380 hours, 7,846 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM IS NOT AVAILABLE ON MCDU MENU.  SATCOM SHOWS LOGGED OFF.  ACFT GROUNDED. PERFORMED FIM 23-15-801. SATCOM PROMPT IS AVAILABLE AND LOGGED ON.
